# SDR IPXA09855496

- Difficulty date: February 19, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,814 hours, 26,675 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5610903
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SS 814-F1-09, WINDOW BELT REPAIR DOUBLER DOES NOT CORRELATE TO A SRM WITH THE RESPECT TO SIZE AND DIMENSION FS 200 TO FS 300 L15R-L17R.  REPAIRED PER TIMCO REO-G12657 REV E, AND UPS EO DC8 5320-32976A.
